The well-known Sidon-Telyakovskii integrability condition is considerably lightened as follows. © 1987 American Mathematical Society.
C. V. Stanojevic and V. B. Stanojevic, "Generalizations Of The Sidon-telyakovskii Theorem," Proceedings of the American Mathematical Society, vol. 101, no. 4, pp. 679 - 684, American Mathematical Society, Jan 1987.
The definitive version is available at https://doi.org/10.1090/S0002-9939-1987-0911032-2
Mathematics and Statistics
Keywords and Phrases
Integrability of trigonometric series; L -convergence of Fourier series 1
International Standard Serial Number (ISSN)
Article - Journal
© 2023 American Mathematical Society, All rights reserved.
01 Jan 1987